Bibtex entry


@article{GroDeS:15-012,
        author={N. Groot and B. {D}e Schutter and H. Hellendoorn},
        title={Optimal affine leader functions in reverse {Stackelberg} games: Existence conditions and characterization},
        journal={Journal of Optimization Theory and Applications},
        volume={168},
        number={1},
        pages={348--374},
        year={2016},
        doi={10.1007/s10957-014-0694-4}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: October 31, 2017.